RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 6, Pages 1316–1334 (Mi izv1158)  

This article is cited in 6 scientific papers (total in 6 papers)

Del Pezzo surfaces with log-terminal singularities. III

V. V. Nikulin


Abstract: Let $Z$ be a del Pezzo surface with log-terminal singularities and $\sigma\colon Y\to Z$ a minimal resolution of singularities. Then the Picard number of $Y$ satisfies $\rho(Y)<N(e)$, where $e$ is the maximal multiplicity of the singularities of $Z$ and $N$ a certain function of $e$.
Bibliography: 18 titles.

Full text: PDF file (2003 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:3, 657–675

Bibliographic databases:

UDC: 512.774
MSC: Primary 14J10, 14J26; Secondary 14J05, 14J17, 14J25, 14J28, 14E30, 51F15
Received: 16.09.1988

Citation: V. V. Nikulin, “Del Pezzo surfaces with log-terminal singularities. III”, Izv. Akad. Nauk SSSR Ser. Mat., 53:6 (1989), 1316–1334; Math. USSR-Izv., 35:3 (1990), 657–675

Citation in format AMSBIB
\Bibitem{Nik89}
\by V.~V.~Nikulin
\paper Del~Pezzo surfaces with log-terminal singularities.~III
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 6
\pages 1316--1334
\mathnet{http://mi.mathnet.ru/izv1158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1039966}
\zmath{https://zbmath.org/?q=an:0711.14018}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 3
\pages 657--675
\crossref{https://doi.org/10.1070/IM1990v035n03ABEH000721}


Linking options:
  • http://mi.mathnet.ru/eng/izv1158
  • http://mi.mathnet.ru/eng/izv/v53/i6/p1316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. V. Nikulin, “Del Pezzo surfaces with log-terminal singularities”, Math. USSR-Sb., 66:1 (1990), 231–248  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Nikulin, “Algebraic three-folds and the diagram method”, Math. USSR-Izv., 37:1 (1991), 157–189  mathnet  crossref  mathscinet  zmath  adsnasa
    3. A. A. Borisov, L. A. Borisov, “Singular toric Fano varieties”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 277–283  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Yu. G. Prokhorov, V. V. Shokurov, “The first main theorem on complements: from global to local”, Izv. Math., 65:6 (2001), 1169–1196  mathnet  crossref  crossref  mathscinet  zmath  elib
    5. A. B. Verevkin, Yu. G. Prokhorov, “The Riemann–Roch theorem on surfaces with log terminal singularities”, J. Math. Sci., 140:2 (2007), 200–205  mathnet  crossref  mathscinet  zmath  elib  elib
    6. Hideo Kojima, Takeshi Takahashi, “Normal del Pezzo surfaces of rank one with log canonical singularities”, Journal of Algebra, 360 (2012), 53  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:214
    Full text:55
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019